Alert archive / Minnesota / Freeze Warnings in 2018
Freeze Warning 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this freeze warning at Sep 28, 2018, 3:53 AM CDT for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Sep 28, 2018, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2018, 3:53 AM CDT (08:53 UTC)
- In effect from
- Sep 28, 2018, 10:00 PM CDT
- Expired
- Sep 29, 2018, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 8.9 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
869 WWUS73 KFGF 280853 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 353 AM CDT Fri Sep 28 2018 NDZ006>008-014-015-024-026-028-054-291400- /O.NEW.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ /O.CON.KFGF.FZ.W.0002.000000T0000Z-180928T1400Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 353 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Saturday. * TEMPERATURES...Lows this early morning in the upper 20s to lower 30s. Temperatures will drop below freezing again this evening into early Saturday. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-291400- /O.NEW.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ /O.CON.KFGF.FR.Y.0004.000000T0000Z-180928T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 353 AM CDT Fri Sep 28 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... The National Weather Service in Grand Forks has issued a Freeze Warning...which is in effect from 10 PM this evening to 9 AM CDT Saturday. * TEMPERATURES...Lows early this morning will be in the lower to mid 30s. Temperatures this evening into early Saturday will drop into 25 to 30 degree range. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ dtr
4 follow-up statements
490 WWUS73 KFGF 281402 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 902 AM CDT Fri Sep 28 2018 NDZ006>008-014-015-024-026-028-054-291400- /O.EXP.KFGF.FZ.W.0002.000000T0000Z-180928T1400Z/ /O.CON.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- Including the cities of Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, New Rockford, Lakota, Mcville, Aneta, Tolna, Cooperstown, Edinburg, Adams, and Lankin 902 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURES...Temperatures this morning are rising and will top out in the 40s this afternoon. Temperatures will drop below freezing again this evening into early Saturday. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-291400- /O.EXP.KFGF.FR.Y.0004.000000T0000Z-180928T1400Z/ /O.CON.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Grafton, Park River, Grand Forks, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 902 AM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURES...Temperatures this morning will be rising and top out in the 40s this afternoon. Temperatures this evening into early Saturday will drop into 25 to 30 degree range. * IMPACTS...These conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
555 WWUS73 KFGF 282020 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 320 PM CDT Fri Sep 28 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-291400- /O.CON.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 320 PM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... * TEMPERATURES...Around 30. * IMPACTS...Freezing temperatures will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
519 WWUS73 KFGF 290253 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 953 PM CDT Fri Sep 28 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-291400- /O.CON.KFGF.FZ.W.0003.180929T0300Z-180929T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 953 PM CDT Fri Sep 28 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... * TEMPERATURES...24 to 32 degrees tonight into Saturday morning. * IMPACTS...Freezing temperatures could kill sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
483 WWUS73 KFGF 291400 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 900 AM CDT Sat Sep 29 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-291500- /O.EXP.KFGF.FZ.W.0003.000000T0000Z-180929T1400Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 900 AM CDT Sat Sep 29 2018 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... Temperatures will continue to reach above freezing across the region. $$ CJ
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at Sep 28, 3:44 AM CDT, 9 minutes earlier.
Area forecast discussion, Sep 28, 3:44 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
344 AM CDT Fri Sep 28 2018
.SHORT TERM...(Today and tonight)
Issued at 330 AM CDT Fri Sep 28 2018
High pressure over central Montana at 08z and this high will move
southeast and be over western Minnesota by 06z Saturday. Fcst area
in moist NW flow aloft with several bands of clouds moving thru
currently as this will continue to the pattern thru the morning
before the main 500 mb trough axis moves east. Sfc high pressure
ridge axis moves in late this aftn/eve over the RRV and then
southeast of the area by 12z Saturday. Will have continued pops
for isold/scat rw- mainly in NW MN thru this morning...mixed with
a few snowflakes. Noticing flurries at Winnipeg in the past hour.
Cloud bands means variable temps this early morning, though enough
clearing in spots to allow temps to drop to near 32F even in SE ND
and NW MN. In persistant cloud areas temps near 40F.
Today a cool day with highs in the low-mid 40s. With clearing this
aftn/eve and high pressure ridge moving in expect a fast drop this
evening then after midnight some concerns due to cloud cover as
driest of the airmass shifts into S Minnesota and there is an
increase in moisture in the 850-500 mb layer ahead of next short
wave. This increase in moisture and resultant clouds should impact
western fcst area more so than east. But considering not much to
fall this evening do think a very good chance all areas drop to
below 32F and will issue a freeze warning for all areas for this
upcoming night. Now not all areas will see a hard freeze (below
28F) with the mostly likely candidates being NW MN.
.LONG TERM...(Saturday through Thursday)
Issued at 330 AM CDT Fri Sep 28 2018
Saturday will see an area of light rain spread into E ND late
morning and into NW MN in the aftn. This is mostly 850 mb warm
advection induced ahead of the next 500 mb short wave trough
dropping southeast from central Canada. Did split up the pops into
hourlies 12z-18z Saturday to show the advance of precip chances as
it will arrive once temps warm enough for just -ra.
Persistent H5 synoptic troughing remains in place Saturday and
Sunday as below average temperatures prevail both days. High
temperatures will only reach the upper 40s to lower 50s Saturday,
Sunday, and Monday. Lows will be cloud cover dependent, but will
fall into the lower to middle 30s in areas north of Highway 2, with
middle to upper 30s to the south.
Temperatures begin to moderate heading into Tuesday, but are still
expected to remain slightly below average. The pattern becomes
zonal, with westerly flow aloft Tuesday through Friday. Fast moving
H5/H7 shortwaves will propagate along this flow, giving us rain
chances each day.
Looking into late Friday and into the Weekend, there is a large
degree of uncertainty; however, the current guidance suggests a
strengthening and tilting of the synoptic pattern that favors
lowered H5 heights over eastern Canada and into the upper Midwest.
This would indicate a reinforcement of cold air pushing into the
upper Midwest and northern Plains. Continued shortwave intrusion
along the western periphery of the low will keep at least slight
chance PoPs in the forecast through the extended period.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1136 PM CDT Thu Sep 27 2018
IFR/MVFR still hanging on at BJI. Conditions expected to be VFR
tomorrow with NW winds gusting to 20 to 25kts.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Frost Advisory until 9 AM CDT this morning for NDZ016-027-029-
030-038-039-049-052-053.
Freeze Warning from 10 PM this evening to 9 AM CDT Saturday for
NDZ006>008-014>016-024-026>030-038-039-049-052>054.
Freeze Warning until 9 AM CDT this morning for NDZ006>008-014-
015-024-026-028-054.
MN...Frost Advisory until 9 AM CDT this morning for MNZ001>009-
013>017-022>024-027>032-040.
Freeze Warning from 10 PM this evening to 9 AM CDT Saturday for
MNZ001>009-013>017-022>024-027>032-040.
&&
SHORT TERM...Riddle
LONG TERM...Lynch
AVIATION...JKHazardous weather outlook, Sep 27, 3:03 PM CDT, 12 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 303 PM CDT Thu Sep 27 2018 MNZ001>009-013>017-022>024-027>032-040-NDZ016-027-029-030-038-039- 049-052-053-282015- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Eastern Walsh County- Grand Forks-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- 303 PM CDT Thu Sep 27 2018 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Temperatures in the lower to mid 30s are expected tonight will likely result in frost across the region. Sensitive vegetation left outdoors may be affected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A widespread freeze is expected Friday night as temperatures in the 20s are expected area-wide. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. NDZ006>008-014-015-024-026-028-054-282015- Towner-Cavalier-Pembina-Benson-Ramsey-Eddy-Nelson-Griggs- Western Walsh County- 303 PM CDT Thu Sep 27 2018 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...This Afternoon and Tonight Temperatures in the upper 20s to low 30s are expected across the region tonight. Sensitive vegetation left outdoors will be affected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A widespread freeze is expected Friday night as temperatures in the 20s are expected area-wide. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Knutsvig
Nearby
Freeze Warnings in Minnesota, 2018Freeze Warnings in North Dakota, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.